# SDR UALA2011022400909

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 37,635 hours, 14,297 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Overserviced
- Location: Lt Ovrwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE ENCLOSURE DOOR BALL LOCK PINS OVERSERVICED.   LT OVERWING EMERGENCY ESCAPE SLIDE REMOVED.  SECURED NEW SLIDE ASSY REF AMM.  DURING OVERWING SLIDE REPLACEMENT, FOUND WIRE 3067-CF18 DAMAGED.  REPAIRED WIRE.
